# SDR DLL14010139

- Difficulty date: January 23, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- Aircraft time: 72,923 hours, 18,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1516389103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SCHEDULED REPEAT INSPECTION OF THE L4 DOOR SURROUND STRUCTURE REVEALED A CRACK IN THE NR 2 DOOR STOP BACK-UP      INTERCOSTAL AT FS 1809.  THE CRACK IS ACCEPTABLE PER LOCKHEED S/B 093-53-270 FOR 2500 FLIGHT CYCLES WITH 600 CYCLE REPEAT INSPECTIONS.  ER/A 377845-14, REV A WAS ISSUED TO TRACK THE COMPLIANCE FOR THIS ITEM.
